# SDR CA120130004

- Difficulty date: January 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 4,815 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 400100025
- Condition: Damaged
- Part time: 6,068 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DETECTED A GAS PRODUCER TURBINE RUB.  DURING A 600 HR INSPECTION.  ENGINE R & R WITH SERVICEABLE.
